# SDR AALA202407011959

- Difficulty date: June 25, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 50,380 hours, 18,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D9251650700095
- Condition: Worn
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT AVIONIC COMPARTMENT RACK 80VU RIGHT LOWER LATERAL ATTACH FITING HAS ELONGATED / WORN HOLES AT FR 24, -Y1263 AND Z-1503. REPLACED FITTING PER EA 355534.
